AMS eContent Search Results
Matches for: msc=(76.65) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Amiram Harten. The artificial compression method for computation of shocks and contact discontinuities. III. Self-adjusting hybrid schemes . Math. Comp. 32 (1978) 363-389. MR 0489360.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] B. M. Marder. GAP---a PIC-type fluid code . Math. Comp. 29 (1975) 434-446. MR 0375945.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] R. L. Johnston and S. K. Pal. Numercial solution of Lundquist equations of magnetohydrodynamics . Math. Comp. 28 (1974) 33-44. MR 0329441.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Joel C. W. Rogers. Boundary conditions and stability of inviscid plane-parallel flows. Quart. Appl. Math. 31 (1973) 199-216. MR 418649.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Theodore E. Dushane. Convergence for a vortex method for solving Euler's equation . Math. Comp. 27 (1973) 719-728. MR 0339675.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] B. Eilon. A note concerning the two-step Lax-Wendroff method in three dimensions . Math. Comp. 26 (1972) 41-43. MR 0300457.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Ephraim L. Rubin and Stanley Preiser. Three-dimensional second-order accurate difference schemes for discontinuous hydrodynamic flows . Math. Comp. 24 (1970) 57-63. MR 0264904.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] S. Bergman, J. G. Herriot and T. G. Kurtz. On numerical calculation of transonic flow patterns . Math. Comp. 22 (1968) 13-27. MR 0224335.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] R. C. Di Prima and R. Sani. The convergence of the Galerkin method for the Taylor-Dean stability problem. Quart. Appl. Math. 23 (1965) 183-187. MR 182242.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] R. Bellman, S. P. Azen and J. M. Richardson. On new and direct computational approaches to some mathematical models of turbulence. Quart. Appl. Math. 23 (1965) 55-67. MR 178672.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] R. Seebass. On ``transcritical'' and ``hypercritical'' flows in magnetogasdynamics. Quart. Appl. Math. 19 (1961) 231-237. MR 138318.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1